# SDR AALA201603299001

- Difficulty date: March 28, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N582UW
- Make and model: Airbus A321-231
- Aircraft serial: 6175
- Aircraft time: 6,160 hours, 2,427 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  2R SLIDE PRESS LOW.  SERVICED 2R DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001.
